# SDR AALA202408143669

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,059 hours, 27,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING ESCAPE GROUND EMERGENCY LIGHT DOES NOT WORK. FOUND LEFT HAND LOWER OVERWING EEL LIGHTBULB INCORRECTLY INSTALLED. REINSTALLED LIGHTBULB CORRECTLY AND PERFORMED OPERTIONAL CHECK GOOD. PER B737 AMM 33-51-04.
